標題: Catalan random walks and flights
作者: Chin, CH
Ching, HT
電子物理學系
物理研究所
Department of Electrophysics
Institute of Physics
公開日期: 1-十二月-1996
摘要: The Catalan random walk is considered as a non-Gaussian but stable random walk. The stochastic equivalence, the distribution function and the stochastic equation are constructed by a (n)Z fractal theory. A general formula has been derived to reexamine the possibility of reconstructing the foundation of statistical physics.
URI: http://hdl.handle.net/11536/884
ISSN: 0577-9073
期刊: CHINESE JOURNAL OF PHYSICS
Volume: 34
Issue: 6
起始頁: 1330
結束頁: 1335
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VY00300005.pdf